# SDR SWIA202160488

- Difficulty date: June 8, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR CUT-OUT KICK PLATE ANGLE CORRODED. (MARKED)     (C-CHECK RO 8/18/2021)    PAX DOOR CAP ANGLE FOUND TO HAVE INTERGRANULAR CORROSION AND IS FOUND TO BE OUT OF LIMITS WITH AREAS OF DEEP PITTING. REMOVED AND REPLACED PAX DOOR CUT-OUT KICK PLATE CAP ANGLE REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG# SH670-31810 REV W. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
